# SDR 2005FA0000482

- Difficulty date: March 29, 2005
- Submitted: April 13, 2005
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2710 · Aileron Control System
- Part: Manifold
- Part number: 654484511
- Part serial: 3091
- Condition: Broken
- Location: Filter Bowl
- Component: Pcu
- Component part number: 654476111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILTER BOWL MOUNTING PORT IS BROKEN OFF AT THE BASE OF THREADS.  FATIGUE.  (MECHANIC LEB, JOB NR 194521) (K)
